# SDR P5CA0300779

- Difficulty date: March 14, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 66,329 hours, 21,446 cycles
- System (JASC): 3443 · Doppler System
- Part: Antenna
- Part number: 270409
- Part serial: 3427
- Condition: Malfunctioned
- Location: Inop Antenna
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH WEATHER RADAR SYS INOP NO RETURN & TEST FUNCTION. REPLACED WEATHER RADAR ANTENNA. OPS CHK ACCOMPLISHED PER MM 34-43-00
